# SDR IPXA2019061443257

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Fr54 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRAFT CARGO FR54 PRESSURE BULKHEAD CENTER SUPPORT BRACKET 1EA IS CRACKED.REMOVED AND REPLACED IAW A300-600 SRM 51-40-21.
